Un problème de réflexion et ses applications au temps local et aux équations différentielles stochastiques sur , cas continu
Temps locaux, Astérisque no. 52-53  (1978), p. 117-144
@incollection{AST_1978__52-53__117_0,
     author = {El Karoui, Nicole and Chaleyat-Maurel, M.},
     title = {Un probl\`eme de r\'eflexion et ses applications au temps local et aux \'equations diff\'erentielles stochastiques sur $\mathbb{R}$, cas continu},
     booktitle = {Temps locaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {52-53},
     year = {1978},
     pages = {117-144},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1978__52-53__117_0}
}
El Karoui, Nicole; Chaleyat-Maurel, M. Un problème de réflexion et ses applications au temps local et aux équations différentielles stochastiques sur $\mathbb{R}$, cas continu, in Temps locaux, Astérisque, no. 52-53 (1978), pp. 117-144. http://www.numdam.org/item/AST_1978__52-53__117_0/

[1] E. B. Dynkin Markov processes Springer. Berlin. (1965) | Zbl 0132.37901

[2] D. W. Stroock and S. R. S Varadhan Diffusion processes with boundary conditions Comm. on pure and applied math. Vol XXIV (1971) p. 147-225. | Article | MR 277037 | Zbl 0227.76131

[3] S. Watanabe On stochastic differential equations for multi-dimensional diffusion processes with boundary conditions Journal of math. of Kyoto University. I 11. 1 (1971) p. 169-180. | Article | MR 275537 | Zbl 0212.20203

S. Watanabe On stochastic differential equations for multi-dimensional diffusion processes with boundary conditions Journal of math. of Kyoto University. II 11. 3 (1971) p. 545-551. | Article | MR 287612 | Zbl 0229.60038

[4] N. El Karoui Processus de réflexion sur n . Séminaire de probabilité IX. Lecture notes in math. n° 465 Springer (1975) | MR 423554 | Zbl 0325.60044

[5] A. Bensoussan and J. L. Lions Diffusion processes in bounded domains and singular pertubation problems for variational inequalities with Neumann boundary conditions. Probabilistic methods in differential equations. Lecture notes in math. n° 451 Springer (1974) | MR 420884 | Zbl 0341.60043

[6] H. P. Mckean. Stochastic integrals. Academic press (1969). | MR 247684 | Zbl 0191.46603

[7] A. Skorokhod Stochastic equations for diffusion processes in a bounded region. Theory of proba. and its appl. I vol 6 264-274 (1961). | Article | Zbl 0215.53501

A. Skorokhod Stochastic equations for diffusion processes in a bounded region. Theory of proba. and its appl. II vol 7 3-23 (1962). | Article | Zbl 0201.49302

[8] Ch. Yoeurp Compléments sur les temps locaux et les quasi-martingales (dans ce volume)

[9] M. Chaleyat-Maurel et M. Yor Les filtrations de X et X + lorsque X est une semi-martingale continue (dans ce volume)

[10] P. A. Meyer Un cours sur les intégrales stochastiques Séminaire de probabilité X Lecture notes in math. n° 511. Springer (1976) | MR 501332 | Zbl 0374.60070

[11] P. Levy Processus stochastique et mouvement brownien Gauthier-Villars (1948) | Zbl 0034.22603

[12] K. Ito and H. P. Mckean Diffusion processes and their sample paths Springer (1965) | MR 199891 | Zbl 0127.09503

[13] C. Doleans-Dade Existence and unicity of solutions of stochastic differential equations. Z. für W-theorie tome 36 p. 93-102 (1976) | MR 413270 | Zbl 0343.60038

[14] C. Doleans-Dade et P. A. Meyer Equations différentielles stochastiques Séminaire de probabilité XI Lecture notes in math. 581 Springer (1977) | Article | MR 451403 | Zbl 0374.60080

[15] T. Yamada On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions. Séminaire de probabilité X Lecture notes in math. n° 511 Springer (1976) | MR 443085 | Zbl 0355.60052

[16] M. Yor Sur la continuité des temps locaux associés à certaines semi-martingales (dans ce volume)

[17] S. Nakao Comparison theorems for solutions of one dimensional stochastic differential equations Proceedings of the second Japan-URSS symposium on Probability Lecture notes in math. n° 330 Springer (1973) | Article | MR 445609 | Zbl 0262.60042

[18] A. Skorokhod Studies in the theory of random processes Addison-Wesley publishing company INC (1965) | MR 185620 | Zbl 0146.37701